Fully closed maps and non-metrizable higher-dimensional Anderson–Choquet continua

Tom 120 / 2010

Jerzy Krzempek Colloquium Mathematicum 120 (2010), 201-222 MSC: 54F15, 54F45. DOI: 10.4064/cm120-2-3


Fedorchuk's fully closed (continuous) maps and resolutions are applied in constructions of non-metrizable higher-dimensional analogues of Anderson, Choquet, and Cook's rigid continua. Certain theorems on dimension-lowering maps are proved for inductive dimensions and fully closed maps from spaces that need not be hereditarily normal, and some of the examples of continua we construct have non-coinciding dimensions.


  • Jerzy KrzempekInstitute of Mathematics
    Silesian University of Technology
    Kaszubska 23
    44-100 Gliwice, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek